# SDR R61A2025070500276

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 45,875 hours, 34,727 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG WOW SYS FAIL AFTER RETRACTION. CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. PERFORMED NLG SERVICING WITH FAULT CLEARED.
